# SDR AALA2019123099002

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 74,795 hours, 9,793 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CARGO DOOR FAULT DURING TAKEOFF ROLL. REJECTED TAKEOFF AT 75 KTS. MAINTENANCE ACCOMPLISHED TASK IAW AMM 52-34-00-710-801. NO FAILURES FOUND. FWD CARGO DOOR AND ITS INDICATION SYSTEM ARE GOOD FOR SERVICE.
